Proceedings of the American Mathematical Society. Volume 127, Number 8, 1999

Contents of Volume 127, Number 8 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The mod 2 cohomology of the linear groups over the ring of integers Dominique Arl...

Ful tanımlama

Kaydedildi:
Detaylı Bibliyografya
Yazar: American Mathematical Society
Materyal Türü: Makale
Dil:English
Baskı/Yayın Bilgisi: American Mathematical Society 2009
Konular:
Online Erişim:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/475
Etiketler: Etiketle
Etiket eklenmemiş, İlk siz ekleyin!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt

Benzer Materyaller